Advertisement

Journal of Mathematical Sciences

, Volume 96, Issue 2, pp 3073–3076 | Cite as

Boundary-integral formulation of dynamic nonstationary problems for an elastic space with a mathematical cut along a nonclosed Lyapunov surface

  • V. V. Mikhas'kiv
Article
  • 15 Downloads

Abstract

By satisfying the boundary conditions on the discontinuity surfaces using specially constructed integral representations of the solutions, we obtain a system of boundary integral equations for the functions of the opening of the cut.

Keywords

Boundary Condition Integral Equation Integral Representation Boundary Integral Equation Discontinuity Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. Hadamard,The Cauchy Problem for Linear Partial Differential Equations of Hyperbolic Type [Russian translation], Nauka, Moscow (1978).Google Scholar
  2. 2.
    T. V. Burchuladze and T. G. Gegelia,Development of the Potential Method in the Theory of Elasticity [in Russian], Metsniereba, Tbilisi (1985).Google Scholar
  3. 3.
    G. S. Kit and M. V. Khai,The Potential Method in Three-Dimensional Problems of Thermoelasticity of Bodies with Cracks [in Russian], Naukova Dumka, Kiev (1989).Google Scholar
  4. 4.
    V. V. Mikhas'kiv, “Boundary-integral formulation of three-dimensional problems involving steady vibrations of an infinite body with a crack extending along a nonclosed Lyapunov surface,”Mat. Met. Fiz.-Mekh. Polya,40, No. 2, 59–63 (1997).Google Scholar
  5. 5.
    V. V. Mikhas'kiv, “Application of classical wave potentials to solve three-dimensional dynamic problems of a crack in an elastic medium,”Prikl. Mekh.,29, No. 5, 60–66 (1993).Google Scholar
  6. 6.
    S. G. Mikhlin and V. D. Sapozhnikova, “Potentials of the wave equation,”Izv. Vuzov. Mat., No. 9, 48–64 (1977).Google Scholar
  7. 7.
    M. V. Khai,Two-Dimensional Integral Equations of Newtonian Potential Type and their Applications [in Russian], Naukova Dumka, Kiev (1993).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. V. Mikhas'kiv

There are no affiliations available

Personalised recommendations